# SDR 98UAL900483

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Thermostat
- Condition: Malfunctioned
- Location: Engine Bleed Sys
- Component: Vf1958, 342B010000
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED WITH ENGINE BLEED VALVE PROBLEM.  *S/D*  BLEED VALVE PROBLEM TRACED TO THERMOSTAT.  REPLACED THERMOSTAT AND SYSTEM OPERATED NORMAL.
